# SDR TSAA0353152

- Difficulty date: June 13, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SKIN CRACK AT BS 767, STRINGER 19 RIGHT.  CUTOUT AND REMOVED DAMAGED PORTION OF SKIN.  VERIFIED CRACK REMOVED USING HFEC METHOD.  FABRICATED AND INSTALLED A REPAIR FILLER AND PLATE FROM 2024-T3 MATERIAL IAW SRM 53-30-3, FIGURE 3.  AIRCRAFT RETURNED TO SERVICE.  (M)
